# SDR DALA2019032601934

- Difficulty date: March 21, 2019
- Submitted: March 27, 2019
- Operation: Air carrier
- Aircraft: N671DN
- Make and model: Boeing 757232
- Aircraft serial: 25332
- Aircraft time: 83,136 hours, 36,906 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Chafed
- Location: L4 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SHIP 671 4L DOOR SLIDE LIGHT INOP. CORRECTIVE ACTION: FOUND WIRING AT SWITCH S10222 CHAFED THROUGH AND BARE. REPAIRED WIRING. REF SWPM 20-30 AND SSM 25-66-01. FOUND SWITCH S10223 INTERMITTENTLY FAILING. REPLACED SWITCH PER AMM 25-66. (0996175)
